Friday, August 29, 2014
Don't let RA limit your routineLearn more now about a treatment that may help
Thursday, November 27, 2008 Pradnya Morje, Community Member, asks

Q: Sometimes I am feeling numbness in my feet as well as hands. Is it because of osteoporosis. I am ta

Sometimes I am feeling numbness in my feet as well as hands.  Is it because of osteoporosis.  I am taking Gemcal tablets as well as Mylogen forte tab. daily.  Please help

Answer This
Answers (1)
Pam Flores, Health Guide
11/27/08 7:30pm

Hi Pradnya:  I'm not familiar with Mylogen forteo or Gemcal, are they prescription meds or vitamin supplements?

 

Generally osteoporosis doesn't cause pain/numbness unless you've fractured a bone.  Since I'm not a Dr it would be very difficult to say what's causing this type of symptom.  I would see your Dr and tell he/she about the numbness in your hands and feet, to see if something else is causing it.

 

Numbness is usually a result of impaired nerve function or injury to the nerve from something pressing on the nerve, have you injured yourself recently?

 

In any case you need a Dr to evaluate what is going on and to give you a diagnosis and treatment.

 

These symptoms should be treated by a Dr asap.  I don't mean that there is a need to panic, but I think you'll feel much better once you find out what is causing this and get some needed treatment.

 

Good luck finding out what is causing this and I hope it resolves very soon.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Pradnya Morje, Community Member— Last Modified: 11/02/10, First Published: 11/27/08